# SDR DALA2024122411982

- Difficulty date: December 23, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 82,364 hours, 32,503 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 696 EMER LIGHTS WIRE LOOP ATTACHMENT MISSING. CORRECTIVE ACTION: REPLACED SWITCH GUARD REF B757 AMM 33-51. (6957350)
